CureZone   Log On   Join
Re: Isocort is causing rash
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


Google Advertisement
ajc Views: 2,152
Published: 15 years ago
 
This is a reply to # 747,584

Re: Isocort is causing rash


It can. Everyone reacts differently to different modalities. What works for someone may cause an allergic reaction for someone else.

Tell me about the Multi. I remember reading somewhere that you were taking DHEA as well. Is that still the case?

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.312 sec, (1)